Applied Statistical Theory and Applications

Mohammad Ahsanullah (Editor)
Rider University, Lawrencevill, NJ, USA

Series: Theoretical and Applied Mathematics
BISAC: MAT003000



Volume 10

Issue 1

Volume 2

Volume 3

Special issue: Resilience in breaking the cycle of children’s environmental health disparities
Edited by I Leslie Rubin, Robert J Geller, Abby Mutic, Benjamin A Gitterman, Nathan Mutic, Wayne Garfinkel, Claire D Coles, Kurt Martinuzzi, and Joav Merrick


Digitally watermarked, DRM-free.
Immediate eBook download after purchase.

Product price
Additional options total:
Order total:



This book makes a significant contribution to the advancement of statistical science. It contains research in many statistical designs, compares many statistical models, and includes a theory that is oriented to real life problems. (Imprint: Nova)


Chapter 1 - Error Analysis on the Quasi-Negative Binomial Distribution (pp. 1-8)
Felix Famoye and Adeyinka Ogunsanya

Chapter 2 - A New Family of Skew Slash Logistic Distributions (pp. 9-16)
Bindu Punathumparambath and Sebastian George

Chapter 3 - On the Moments of Sample Covariance from a Bivariate Normal Population (pp. 17-28)
Anwar H. Joarder and M. Hafidz Omar

Chapter 4 - Bayesian Identification of Two Dimensional Moving Average Processes (pp. 29-44)
Samir M. Shaarawy, Mohammad S. Albassam and Sherif S. Ali

Chapter 5 - On the Use of Moment Estimators to Test for a Zero Inflated Poisson (ZIP) Distribution (pp. 45-50)
A. Nanthakumar and Z. Govindarajulu

Chapter 6 - Optimal Designing of a Variables Quick Switching Sampling System by Minimzing the Average Sample Number (pp. 51-66)
S. Balamurali and M. Usha

Chapter 7 - Characteristics of BIBD and Complementary BIBD in Terms of Triplets of Treatments (pp. 67-72)
S. Mandal, C. Zhu, D. K. Ghosh and S. C. Bagui

Chapter 8 - Bayesian Inference for an Impatient M|M|1 Queue with Balking (pp. 73-80)
Paul R. Savariappan, P. Chandrasekhar and Ambily Jose

Chapter 9 - Interval Estimation for Weibull Distribution Based on a Sample of Size One (pp. 81-92)
S. V. Sabnis and A. D. Dharmadhikari

Chapter 10 - Inferences under Truncated Generalized Cauchy Distribution (pp. 93-110)
Saieed F. Ateya and Essam K. AL-Hussaini

Chapter 11 - Unbiased Ridge Estimation with Multiple Sources of Prior Information (pp. 111-120)
Robert H. Crouse and Chun Jin

Chapter 12 - On an Asymptotic Comparison of Maximum Likelihood and Berkson’s Modified Minimum Chi-Square Estimates in the Two Parameter Dose Response Models (pp. 121-142)
Wuttichai Srisodaphol, Montip Tiensuwan and Bimal K. Sinha

Chapter 13 - Statistical Inference on the Generalized Gamma Distribution Based on Generalized Order Statistics (pp. 143-160)
M. Ahsanullah, M. Maswadah and M. Seham

Chapter 14 - On Statistical Characteristics of the Product of Two Correlated Chi-Square Variables (pp. 161-174)
Anwar H. Joarder and M. Hafidz Omar

Chapter 15 - Sequential Estimation of the Mean Survival Time of the Two- Parameter Exponential Distribution (pp. 175-192)
Sandeep Bhougal and Sunil Kumar

Chapter 16 - Characterizations of Mixtures of Exponential and Geometric Distributions Based on the Doubly Truncated Mean Function (pp. 193-204)
Zohdy M. Nofal and M. Ahsanullah

Chapter 17 - On Generalized Intervened Poisson Distribution (pp. 205-216)
C. Satheesh Kumar and D. S. Shibu

Chapter 18 - Characterization by Translation, Contraction and Dilation of Dual Generalized Order Statistics (pp. 217-224)
Imtiyaz A. Shah and A. H. Khan

Chapter 19 - Estimation of the Parameter of Binomial Distribution in the Presence of Outliers (pp. 225-234)
Ulhas J. Dixit and Shailaja G. Kelkar


You have not viewed any product yet.